# SDR USAA001534

- Difficulty date: July 31, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 41,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION ON HORIZ STAB LE, NR 5 RIB PANEL 9450.  CORROSION LEVEL 1.  REMOVED CORROSION, TREATED AND PRIMED PER SRM 51-20-02.  (M)
